Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bstmama

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

About bstmama

  • Rank
    New Member
  • Birthday 02/02/1969

Profile Information

  • Gender
    Female
  • Location
    California
  1. Yes, I think it's totally normal. I started at 20mg a day and it took several weeks to get the dryness. If you started with 40mg then I would say it would kick in sooner than the person on a lower dose. No need to worry, it will be worth it went it's over. What I did when I got really dry, was use a baby brush to help exfoliate when I washed my face. Best of luck to you!
  2. bstmama

    Accutane at 44?

    Hello- well I am 40 and recently finished my course of Accutane. I started at 20mg then went to 40mg and finished with 60mg. Although it did help get rid of my acne, I feel it made me age by 10 years plus! Just my own opinion- I do not regret taking Accutane, but am battleing to get rid of some of the left overs (wrinkles, redness, etc) from being on it. :cry:
  3. When I get my face threaded I wear make-up. I have done it with make-up on and on a clean face, I get the same results.
  4. I am on my 5 month of Accutane and have been threading my WHOLE face once a month. Being on Accutane you are not supposed to wax so I started threading. Does not hurt at all. Works great, love it, will continue even when I am through with Accutane!!
  5. Ya that isn't good to hear at all!! Keep us posted on what the derm says.
  6. dwhaa- I think I will give the Johoba oil and baby brush a try-why not right? Emu oil not only looks like chicken grease it smells bad. Oh yes, Aquaphor and I have become very good friends. I put that on 24/7. It helps so so much with the dry lips. The other night my face was so dry, I put a thick layer on my entire face! Sounds gross, but hey, it worked for me. I felt like a grease pit, but I was so desperate for my skin to have some kind of moisture. All the lotions that I have, n
  7. I just started (3 weeks ago) on 40mgs as well. I take a mulit-vitamin,Glucosimine/Chondroitin/MSM and just started taking Fish Oil. I have been wondering if I should be taking Vit E myself. You are taking 400 mg of Vitamin E? I think taking they whey protein isn't a problem either.
  8. Yeah to the over 35 year old crowd!!! Yes, even though we are over 35 we still have skin issues!! I just had to respond because I feel exactly like you all do. And it looks as though we are all relatively close in age. I am a few months shy of being 40. I have done all the glycolic peels, had laser treatments to supposedly tighten the skin and help with rebuilding collegen. I have tried so many products cheap ones, expensive ones, etc. I have taken all the antibiotics/creams/retinoids
  9. Yes, I feel exactly the same. I have or feel like I have, gotten every side effect possible!!! My first couple days were ok, headache normal kind of side effects. Now three weeks in look out!! Nose bleeds, whole body hurts from head to toe!! My face is extremely dry, and yes I broke out with cystic huge ugly lumps all over my face. And I did the same. I have been in hiding as well. Lol. I do go to the gym, which isn't helping with my body aches, but I can't stop everything. I am a pret
  10. I used a great kojic acid, it is made by a company called Sesderma. It was kind of expensive, but worth it. I have never heard of Walgreens or Rite Aid carrying it, but I will look the next time I am in either one of those. Good luck
  11. Tired Princess- and that is exactly how I feel "tired"! lol- I am going on my third week of accutane as well. Although I did not have any spotting, my period was almost 2 weeks late. I am NEVER late, have it like clock work. So, I am thinking the Accutane has something to do with it, or it was my nerves, from having to start this new medication. I have a list of questions for my derm the next time I go in, and this is one of the questions. But since you are in the same stage as I am with
  12. Yes, I get headaches too. I am on 40mgs starting my third week. I think headaches are a pretty common side effect. I read that something in the Accutane causes pressure in your head so I am thinking that is what causes the headaches. I have been taking Advil for mine. I am usually not one to get headaches either, so when I do, I tend to freak out! But trust me, you will be ok. I think it usually takes awhile for your body to adjust, then the headaches will go away. I am hoping anyways!
  13. I am on Accutane 40mg and I have been using Emu oil about every other night. It is greasy when you use alot, which I do, but only at night before I go to bed. By morning it has completely soaked into my skin. I haven't really noticed a difference by using it, to be honest with you. My skin is still extremely dry and pink/red. It is worth a try, everyone's skin is different, and it just might help you with your pinkness. I have never used Jojoba oil, but have heard good reviews on it. At th
  14. Hello- I am on Accutane and yes it does cause joint pain,(for me anyways), but nothing that I can't handle. I take glucosamine/chondroitin/msm daily!! I am a fitness fanatic and believe that nothing should stop you from working out, if it is something that you enjoy and want to do. My derm is totally fine with exercising while on Accutane. I run daily and lift weights 3x a week. You need to do what is right for you and take it one day at a time! Best of luck to you
×